American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 280 found      Go to page: 1 2 3 4 5 6 > >>

[61] Benoît Daniel. Isometric immersions into $\mathbb {S}^n\times \mathbb {R}$ and $\mathbb {H}^n\times \mathbb {R}$ and applications to minimal surfaces. Trans. Amer. Math. Soc. 361 (2009) 6255-6282. MR 2538594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Francisco Martin, Masaaki Umehara and Kotaro Yamada. Complete bounded holomorphic curves immersed in $\mathbb {C}^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009) 3437-3450. MR 2515413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Th. Hasanis, A. Savas-Halilaj and Th. Vlachos. Minimal graphs in $\mathbb {R}^{4}$ with bounded Jacobians. Proc. Amer. Math. Soc. 137 (2009) 3463-3471. MR 2515415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Luen-fai Tam and Detang Zhou. Stability properties for the higher dimensional catenoid in $\mathbb R^{n+1}$. Proc. Amer. Math. Soc. 137 (2009) 3451-3461. MR 2515414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. Barros and P. Sousa. Compact graphs over a sphere of constant second order mean curvature. Proc. Amer. Math. Soc. 137 (2009) 3105-3114. MR 2506469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Huixia He and Hui Ma. Lagrangian Bonnet pairs in $\mathbb CP^2$. Proc. Amer. Math. Soc. 137 (2009) 2725-2731. MR 2497485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Marcos Dajczer and Jorge Herbert S. de Lira. Helicoidal graphs with prescribed mean curvature. Proc. Amer. Math. Soc. 137 (2009) 2441-2444. MR 2495280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] G. Pacelli Bessa and M. Silvana Costa. Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N \times \mathbb {R}$. Proc. Amer. Math. Soc. 137 (2009) 1093-1102. MR 2457451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Alma L. Albujer and Luis J. Alías. Spacelike hypersurfaces with constant mean curvature in the steady state space. Proc. Amer. Math. Soc. 137 (2009) 711-721. MR 2448594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Qing-Ming Cheng. First eigenvalue of a Jacobi operator of hypersurfaces with a constant scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3309-3318. MR 2407097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Sérgio Mendonça and Heudson Mirandola. Hypersurfaces whose tangent geodesics do not cover the ambient space. Proc. Amer. Math. Soc. 136 (2008) 1065-1070. MR 2361882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Marcos P. A. Cavalcante. The $r$-stability of hypersurfaces with zero Gauss-Kronecker curvature. Proc. Amer. Math. Soc. 136 (2008) 287-294. MR 2350415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Luis J. Alías, Aldir Brasil Jr. and Oscar Perdomo. On the stability index of hypersurfaces with constant mean curvature in spheres. Proc. Amer. Math. Soc. 135 (2007) 3685-3693. MR 2336585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Maria Fernanda Elbert, Barbara Nelli and Harold Rosenberg. Stable constant mean curvature hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 3359-3366. MR 2322768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Antonio Alarcón, Leonor Ferrer and Francisco Martín. A uniqueness theorem for the singly periodic genus-one helicoid. Trans. Amer. Math. Soc. 359 (2007) 2819-2829. MR 2286058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] T. Hasanis, A. Savas-Halilaj and T. Vlachos. Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007) 2799-2818. MR 2286057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Joaquín Pérez and Martin Traizet. The classification of singly periodic minimal surfaces with genus zero and Scherk-type ends. Trans. Amer. Math. Soc. 359 (2007) 965-990. MR 2262839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Lu Jin and Min Ru. Values of Gauss maps of complete minimal surfaces in ${\mathbb{R}}^{m}$ on annular ends. Trans. Amer. Math. Soc. 359 (2007) 1547-1553. MR 2272139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] F. J. López, Francisco Martin and Santiago Morales. Complete nonorientable minimal surfaces in a ball of $\mathbb{R}^3$. Trans. Amer. Math. Soc. 358 (2006) 3807-3820. MR 2219000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Gabor Toth. On the shape of the moduli of spherical minimal immersions. Trans. Amer. Math. Soc. 358 (2006) 2425-2446. MR 2204039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Brian Dean. Embedded minimal disks with prescribed curvature blowup. Proc. Amer. Math. Soc. 134 (2006) 1197-1204. MR 2196057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Tobias H. Colding and William P. Minicozzi II. Estimates for the extinction time for the Ricci flow on certain $3$-manifolds and a question of Perelman. J. Amer. Math. Soc. 18 (2005) 561-569. MR 2138137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Luis J. Alías, Abdênago Barros and Aldir Brasil Jr.. A spectral characterization of the $H(r)$-torus by the first stability eigenvalue. Proc. Amer. Math. Soc. 133 (2005) 875-884. MR 2113939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Alessandro Savo. On the first Hodge eigenvalue of isometric immersions. Proc. Amer. Math. Soc. 133 (2005) 587-594. MR 2093083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] José Antonio Gálvez, Antonio Martínez and Francisco Milán. Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity. Trans. Amer. Math. Soc. 356 (2004) 3405-3428. MR 2055739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Claudio Gorodski. Enlarging totally geodesic submanifolds of symmetric spaces to minimal submanifolds of one dimension higher. Proc. Amer. Math. Soc. 132 (2004) 2441-2447. MR 2052423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Francisco Martín and Santiago Morales. On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 356 (2004) 3985-3994. MR 2058515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 280 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia